MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 403308
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.The loss of integration or the non-integration of an endosseous dental implant is a known inherent risk of the procedure as described in this product's instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Mobility was reported at the time of implant failure.Primary stability was achieved.Bone quality at the time of implant failure was type ii.

Brand Name
EXTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5357866
Report Number1287163-2015-50272
Device Sequence Number18863051
Product Code DZE
UDI-Device Identifier00614950005352
UDI-Public00614950005352
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Report Date (Section B) 12/17/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/30/2016
Device Model Number403308
Device Catalogue Number403308
Device Lot Number11100017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR